# SDR QXEA9800541

- Difficulty date: February 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N488US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11240
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Bolts
- Condition: Corroded
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - THE COCKPIT CENTER PEDESTAL HAS OBVIOUS CORROSION AT TWO MOUNT BOLTS AT THE AFT END OF THE CO-PILOTS LEFT FOOT REST.  REPAIRED IAW HORIZON AIR EA 4-53-377.
